# SDR SWIA2014120540291

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N789SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10291
- Aircraft time: 15,979 hours, 9,086 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Lt Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED CYCLED ON AND OFF.  COULD NOT MAINTAIN PRESSURE.  REPLACED THE LT PRSOV AND RT SAFETY VALVE.   SYSTEM OPERATES NORMAL.
